MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 70
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that there was a problem with the footswitch.There was no reported patient or user harm.Due to the lack of information, we are conservatively reporting this event.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information received, the system was in clinical use at the time of event.The diagnosis procedure was completed using the hand switch.The field service engineer (fse) went onsite and confirmed that the wired footswitch didn¿t work.Upon troubleshooting fse measured the cable plug and replaced the foot switch.After replacement, the system was returned to use in good working condition.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.The procedure was completed as planned by using handswitch.Additionally, the handswitch is a mandatory in mos item, while the foot switch is optional.Based on the investigation results, philips concluded that the complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20878957
Report Number3003768277-2024-007133
Device Sequence Number8928509
Product Code OWB
UDI-Device Identifier00884838091528
UDI-Public(01)00884838091528
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K183040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 70
Device Catalogue Number718133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown